# SDR 2007UALA04274

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 60,107 hours, 7,192 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK DEFECTIVE.  REPLACED 2ND OBSERVERS O2 MASK ASSEMBLY. LEAK CHECKED GOOD PER AMM 35-11-18-401 ITEM 4. AC OK FOR SERVICE.
